Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mimmy18

"To lose patience is to lose the battle."

Hello everyone, i am new here & want to thank you all for your stories, i like yourselfs suffer from acne. I am 26/F who has suffered from acne since i was about 14/15 tried EVERYTHING (wont bore you) Here i am now on day two of Claravis. I have noticed ive had a headache since i took my first pill yesterday and i am also nauseated (nausea) I am guessing this is normal?

I am 5'2/ 115lbs starting on 20mg once a day, my derm told me she wanted to start me low so my side effects weren't crazy. (she knew i was scared)

Anyway, my big question is alcohol, i am not a big drinker but i do like a few glasses of wine @ dinner or a margarita with my mexican food. Should i stay clear of this?

If you have any advice or tips i would truly appreciate it.

THANK YOU :)

Edited by mimmy18

Share this post


Link to post
Share on other sites

I got headaches when I started taking Accutane..which wasn't that long ago. I'm on day 18 and they're gone now. Someone suggested that I try eyedrops and so I went out and bought them and the headaches were gone right after. I haven't used them in like a week though and haven't had any headaches. Maybe they'll go away on their own? Try eyedrops :D Good luck!

Share this post


Link to post
Share on other sites

Hi there,

Good luck with starting your course! I just wanted to mention that since starting accutane 16 days ago my mild headaches are just starting to subside. I am quite sensitive to new medications and my dermatologist did mention that I may have a headache the first few days I took it - so I think it's normal.

As for the drinking, I'm on a 20mg dose and my doctor told me that it was okay to have a glass of wine here and there, but don't binge or drink every night. This was one of my major concerns with starting accutane as I have a lot of social functions coming up and don't mind the odd glass of something.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×